# SDR DALA2023050503498

- Difficulty date: May 3, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N939DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38720
- Aircraft time: 27,661 hours, 14,366 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2749666) DURING INSPECTION FOUND RH FWD CARGO ZEE CHANNEL HAS CORROSION FROM STA 500A - 500J RBL 24 WL 158. REMOVED AND REPLACED R/H FWD ZEE CHANNEL STA 400 TO 500L IAW B737 SRM 51-40-02, B737 SRM 53-00-53-2R-6 AND BOEING DRAWING # 143A7500.
